MAUDE Adverse Event Report: EDWARDS LIFESCIENCES LLC EDWARDS CERTITUDE DELIVERY SYSTEM; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIVERED

EDWARDS LIFESCIENCES LLC EDWARDS CERTITUDE DELIVERY SYSTEM; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIVERED
Model Number 9630TA26A
Medical Device Problem Code Burst Container or Vessel (1074)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/27/2026
Type of Reportable Event Malfunction
Event or Problem Description
As reported by the field clinical specialist (fcs), a device-related event occurred during a transcatheter aortic valve implantation procedure involving a 26 mm sapien 3 ultra valve delivered via a catheter-based delivery system.The procedure was performed via left carotid access in a native tricuspid aortic valve.During valve deployment, the delivery system balloon ruptured during inflation when the balloon was fully expanded.The valve was able to be fully deployed, and the device was successfully implanted.Blood was observed in the inflation syringe at the time of the event.No leakage from the delivery system was otherwise noted, and no damage was identified to other edwards devices used during the procedure.There was no reported difficulty with withdrawal of the delivery system.Additional procedural details include that no pre-dilation (bav) was performed prior to implantation, and approximately 2 cc of additional volume was added to the balloon prior to inflation.Valve alignment was not performed in a straight segment of the anatomy.The annulus demonstrated moderate calcification, including calcium extending from the annulus into the left ventricular outflow tract (lvot), and moderate tortuosity was also noted.The minimum luminal diameter was reported as 24.4 mm.No injury or patient complication was reported in association with this event.The patient was reported to be in stable condition following the procedure and was alive at the conclusion of the case.There was no central leak reported, and the valve functioned as intended post-implant.The device was discarded.
 
Additional Manufacturer Narrative
Investigation is ongoing.

Brand Name
EDWARDS CERTITUDE DELIVERY SYSTEM
Common Device Name
AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIVERED
Manufacturer (Section D)
EDWARDS LIFESCIENCES LLC
1 edwards way
irvine CA 92614
Manufacturer (Section G)
EDWARDS LIFESCIENCES LLC
1 edwards way
irvine CA 92614
Manufacturer Contact
renee van dorne
1 edwards way
irvine, CA 92614
9492506385
MDR Report Key25210463
Report Number2015691-2026-15312
Device Sequence Number16070518
Product Code NPT
UDI-Device Identifier00690103201192
UDI-Public(01)00690103201192(17)260813(10)65955897
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
P140031
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/13/2026
Device Model Number9630TA26A
Device Lot Number65955897
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/27/2026
Supplement Date Received by Manufacturer06/11/2026
Initial Report FDA Received Date05/18/2026
Supplement Report FDA Received Date06/15/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/13/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age76 YR
Patient SexMale